MAUDE Adverse Event Report: ARTHREX, INC. T-HANDLE, CANNULATED, LARGE HUDSON; INTRAMED FIXATN ROD AND ACCESS

ARTHREX, INC. T-HANDLE, CANNULATED, LARGE HUDSON; INTRAMED FIXATN ROD AND ACCESS
Model Number T-HANDLE, CANNULATED, LARGE HUDSON
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 05/19/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This 3500a record is submitted to comply with an fda 483 inspectional observation issued to arthrex inc on may 5, 2023.Arthrex has reassessed the reportability decisions made on historical complaint records using revised criterion.This 3500a document is a result of the reassessment.Since the complaint device was not returned, a physical evaluation of the device was not performed.However, the complaint allegation is not confirmed without the device being returned or any photos provided.Based on the device damage that was reported, the most likely cause for the reported failure can be attributed to misuse/mishandling.
 
Event or Problem Description
It was reported that three 0468-000 t-handles are broken.

Brand Name
T-HANDLE, CANNULATED, LARGE HUDSON
Common Device Name
INTRAMED FIXATN ROD AND ACCESS
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key19505664
Report Number1220246-2024-05502
Device Sequence Number14462167
Product Code LXH
UDI-Device Identifier00848665001969
UDI-Public00848665001969
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 06/10/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberT-HANDLE, CANNULATED, LARGE HUDSON
Device Catalogue Number0468-000
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/19/2021
Initial Report FDA Received Date06/10/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown